MAUDE Adverse Event Report: ESSENTIAL MEDICAL, INC. 18F MANTA VASCULAR CLOSURE DEVICE

ESSENTIAL MEDICAL, INC. 18F MANTA VASCULAR CLOSURE DEVICE
Catalog Number 2115
Medical Device Problem Code Failure to Seal (4070)
Health Effect - Clinical Code Obstruction/Occlusion (2422)
Date of Event 12/29/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that: "during a tevar procedure, an 18 fr manta was deployed in rt femoral artery but failed to close.Dr.(b)(6) held pressure for 10minutes, preformed doppler study to confirm lack of blood flow past the closure site.A successful cut down procedure was preformed to close artery & remove anchor and collagen.The patient was reported as fine.".
 
Event or Problem Description
It was reported that: "during a tevar procedure an 18 fr manta was deployed in rt femoral artery but failed to close.Dr.(b)(6) held pressure for 10minutes, preformed doppler study to confirm lack of blood flow past the closure site.A successful cut down procedure was preformed to close artery & remove anchor and collagen.The patient was reported as fine.".
 
Additional Manufacturer Narrative
(b)(4) the complaint of manta occlusion could not be confirmed through review of the customer report.Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.There was no harm or health consequence for the patient.No movement of the patient or access site during recovery.An advantage glide guidewire was used to deploy the manta.The manta was reported to be positioned correctly in the vessel.The artery access location was the right common femoral artery (cfa).The vessel size was 8.5-9.0mm.Access was gained with a micropuncture kit, ultrasound was used, and only one attempt was needed.The access location of cfa was high.Mild calcification at iliac bifurcation, not at stick site, was noted.No tortuosity was noted.The measured depth for manta was 4+1.The manta was deployed at this depth.No issues with advancing or withdrawing procedure sheaths.Heparin ivp and protamine ivp were given.Hemostasis was not achieved and a cutdown was performed.The manta device was explanted during the cutdown.It's possible the high location of the access site could have contributed to the initial failure to close.Based on the customer report the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
18F MANTA VASCULAR CLOSURE DEVICE
Common Device Name
MANTA VASCULAR CLOSURE DEVICE
Manufacturer (Section D)
ESSENTIAL MEDICAL, INC.
exton PA
Manufacturer (Section G)
ESSENTIAL MEDICAL, INC.
260 sierra drive
exton PA 19341
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key24128645
Report Number3010252479-2026-00002
Device Sequence Number10394559
Product Code MGB
UDI-Device Identifier10841156111335
UDI-Public(01)10841156111335(11)250325(17)260925(10)73C2500948(21)
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P180025
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/25/2026
Device Catalogue Number2115
Device Lot Number73C2500948
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/29/2025
Supplement Date Received by Manufacturer02/11/2026
Initial Report FDA Received Date01/21/2026
Supplement Report FDA Received Date02/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown